# SDR 2007UALA04628

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 57,124 hours, 21,383 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING PULLED OUT FROM FLOOR AT SEAT 1AB.
